# SDR FDEA201307101522

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 83,554 hours, 32,117 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 893011B60L010
- Part serial: 6C0468
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

THIRTY MINUTES AFTER TAKEOFF, RECEIVED A LEVEL 3  ALERT, LOWER CARGO FWD FIRE.  DISCHARGED FIRE AGENT IAW PHASE 1 PROCEDEURES, RAN RED TABS.  DIVERTED, CRASHED.  FIRE RESCUE INSPECTED ACFT AND FOUND NO INDICATION OF FIRE.  INSPECTED FWD LOWER CARGO BAY FOR ANY INDICATIONS OF FIRE OR SMOKE.  NO DISCREPANCIES NOTED.  R & R CARGO FIRE CONTROL PANEL IAW MM 26-14-10-4.  REPLACED FWD  SMOKE DETECTORS IAW MM 26-14-01-4.  GROUND OPS CHECKED OK.
